| Catalog Number |
03P86-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Dizziness (2194)
| Date of Event |
11/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident #: (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On 12-nov-2020, abbott point of care was contacted by a customer regarding act celite cartridges that yielded a result of 400 on an (b)(6)-year old male patient during a procedure.There was no additional patient information available at the time of this report.Return product is available for investigation.Method: date: time: result: heparin dose: heparin time: protamine: i-stat; (b)(6) 2020; 15:32; n/a; 12000 units; 15:32; n/a; i-stat; (b)(6) 2020; 15:43; 245; n/a; n/a; n/a; i-stat; (b)(6) 2020; 15:43; 400; n/a; n/a; n/a; i-stat; b)(6) 2020; 16:00; n/a; n/a; n/a; 5mg; i-stat; (b)(6) 2020; 16:01; n/a; n/a; n/a; 45mg; i-stat; (b)(6) 2020; 16:10; 152; n/a; n/a; n/a; i-stat; (b)(6) 2020; 16:10; 152; n/a; n/a; n/a.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: (b)(4).The investigation was completed on 27-jan-2021.A review of the device history record (dhr) confirmed that the cartridge lot passed release specifications.Retained and returned cartridge testing of act celite cartridge lot r20170a met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Af (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified.